# SDR CA081024002

- Difficulty date: October 21, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 1,765 hours
- Engine: Ge CT78A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Heat Exchanger
- Part number: 9265004900101
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE AT 7000 FT, ACFT STARTED TO NOD UNCHARACTERISTICALLY. IT WAS NOTED THAT THE NR 1 HYD SYS PRESSURE WAS HIGH (IN THE RED). DECISION TO RETURN MADE AND NR 1 HYD SYS DE-SELECTED BUT PRESSURE REMAINED HIGH. NO OTHER ADVISORY/CAUTION LIGHTS WERE ON AT THIS POINT. ABOUT 10 MINUTES AWAY FROM DESTINATION, PRESSURE DROPPED AND "HYD NR 1 RESEV LOW" LIGHT CAME ON FOLLOWED BY M/R AND T/R SERVO NR 1 PRESS, HYD NR 1 PUMP FAIL, PSAS PRESS AND AUTO-PILOT FAIL LIGHTS. EMERGENCY CHECKLIST CONSULTED AND CARRIED OUT.  ACFT LANDED AND SHUTDOWN WITH NO FURTHER INCIDENT.  PAX WERE BRIEFED IN-FLT AND AT SHUTDOWN. THE HYD NR 1 SIDE OF THE RT HEAT EXCHANGER FOUND TO HAVE CRACK AT BOTTOM OF HSG. NR 1 HYD SYS DRAINED OUT ALL OIL.  HEAT EXCHANGER REPLACED. GROUND RUN LEAK CHECK C/W. NO FAULTS.
